# SDR MASA2019010511642

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 35,352 hours, 28,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9A EMER FLOOD LIGHT INOP. PLACED ON MEL.
